Mathematical homogenization in the modelling of digestion in the small intestine

Abstract : Digestion in the small intestine is the result of complex mechanical and biological phenomena which can be modelled at diff erent scales. In a previous article, we introduced a system of ordinary diff erential equations for describing the transport and degradation-absorption processes during the digestion. The present article sustains this simplifi ed model by showing that it can be seen as a macroscopic version of more realistic models including biological phenomena at lower scales. In other words, our simpli ed model can be considered as a limit of more realistic ones by averaging-homogenization methods on biological processes representation.
Type de document :
Article dans une revue
MathematicS In Action, Société de Mathématiques Appliquées et Industrielles, 2013, 6 (1), pp.1-19. 〈10.5802/msia.7 〉
Liste complète des métadonnées

Littérature citée [24 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01594169
Contributeur : Archive Ouverte Prodinra <>
Soumis le : mardi 26 septembre 2017 - 20:20:29
Dernière modification le : jeudi 7 février 2019 - 15:44:30
Document(s) archivé(s) le : mercredi 27 décembre 2017 - 16:06:30

Fichier

v11_{8B07AE67-4886-4160-84E6-4...
Accord explicite pour ce dépôt

Identifiants

Collections

Relations

Citation

Masoomeh Taghipoor, G. Barles, Christine Georgelin, J.R. Licois, Philippe Lescoat. Mathematical homogenization in the modelling of digestion in the small intestine. MathematicS In Action, Société de Mathématiques Appliquées et Industrielles, 2013, 6 (1), pp.1-19. 〈10.5802/msia.7 〉. 〈hal-01594169〉

Partager

Métriques

Consultations de la notice

124

Téléchargements de fichiers

28